# SDR 2006UALA01807

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 67,984 hours, 8,555 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1265 LT FRAME WEB FASTENER HOLE AND EDGE SURFACE "C" CRACK (COA 8-4788 SKETCH NR 32 CIRCLE NOTE 1 AND 10).  ACCOMPLISHED FRAME CUT AND REPAIRED PER COA JIC C9788-71-01. CUT FRAME PER ITEM 4, INSTALL REPAIR PER ITEM 5. A/C READY FOR RETURN TO SERVICE.
